Ativan / Anxiety Med Side effects after Years of none.

S

sharebeauty

New member
Joined
Jul 7, 2018
Messages
4
#1
I’ve been taking Ativan for 15 years without an issue , mostly for insomnia & only at night . About 6 months ago I began experiencing terrible side effects in the morning.Groggy , brain fog & pressure headaches . I drink coffee & try to exercise. The pressure headaches only increase not decrease . My only relief is having a few drinks & “ sleeping it off “. I can’t continue this way . I take 1 mg ! Not a lot . My tolerance has gone down not up. Switching anxiety drugs does not help. I know to need to get off these drugs though at 2 or 3 in the morning I get frustrated at not sleeping & give in again. Anyone else have these issues ?
 
Poir0t

Poir0t

Well-known member
Joined
Mar 23, 2015
Messages
133
Location
UK
#2
Why have you taken the ativan for so long? Was it encouraged by a doctor?
 
S

sharebeauty

New member
Joined
Jul 7, 2018
Messages
4
#3
Because I had no ill effects & it helped greatly to live a productive & fullfiling life . Only until recently haber I had acute issues .
 
Poir0t

Poir0t

Well-known member
Joined
Mar 23, 2015
Messages
133
Location
UK
#4
ok I used to use Ativan at hospital but they stop you taking it at some point.
 
Last edited: